I am 30 years old, and have been impotent for about 2 years now. Ever since I got ebv again it takes my body longer to recover after sports, etc. 2 years ago, I was absolutely fine. I could have sex as many times as I wanted to. 3 times a night would be no problem. I woke up with erections, and if I didn't have sex I would masturbate in the morning and before I went to bed.
It is a different story now however. No morning wood. No libido. If I am able to get an erection it doesn't last long. Visual stimuli has no effect, I have to use my hand and that doesn't work very well. When flacid, my penis is smaller now. The skin feels different--less sensitive. I see veins where I couldn't see any before. When I walk around, it feels like I don't even have a penis anymore. It feels like nothing is there. As a result of this I have lost my girlfriend, my confidence in life, and I think I am losing my mind. I can't live anymore like this.
Have any of you gotten your testosterone checked? FSH, LH, free testosterone, bioavailable testosterone, estrogen levels and the like. Joining a group here about low T or a yahoo group. They can help advise the tests that are available to help you and what happens if someone decides to go on T therapy. A lot of it is how much T your body is converting into estrogen. Giving it more T under this circumstance really isn't the best option at that point. Again, there are others in the groups that know much more about this than I do..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.